# SDR C77A20150316001

- Difficulty date: March 16, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N638C
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 17,720 hours, 10,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17067435001
- Condition: Bent
- Location: Fuselage
- Part time: 17,720 hours, 10,192 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING BENT. REPAIRED IAW ETD 2015-170-023731.
